American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Harry Hochstadt. A relationship between parabolic and spherical functions . Proc. Amer. Math. Soc. 8 (1957) 489-491. MR 0086147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. S. Chihara. On quasi-orthogonal polynomials . Proc. Amer. Math. Soc. 8 (1957) 765-767. MR 0086898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. I. Hirschman. Projections associated with Jacobi polynomials . Proc. Amer. Math. Soc. 8 (1957) 286-290. MR 0085359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. R. Bhonsle. On a series of Rainville involving Legendre polynomials . Proc. Amer. Math. Soc. 8 (1957) 10-14. MR 0083588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. S. Chihara. On co-recursive orthogonal polynomials . Proc. Amer. Math. Soc. 8 (1957) 899-905. MR 0092015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Venkatachaliengar and S. K. Lakshmana Rao. On Tur\'an's inequality for ultraspherical polynomials . Proc. Amer. Math. Soc. 8 (1957) 1075-1087. MR 0091357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicholas D. Kazarinoff. A note on two generating functions for Legendre functions . Proc. Amer. Math. Soc. 7 (1956) 230-231. MR 0076940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. C. T. Smith. Generating functions of Appell form for the classical orthogonal polynomials . Proc. Amer. Math. Soc. 7 (1956) 636-641. MR 0078509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonard C. Maximon. On the representation of indefinite integrals containing Bessel functions by simple Neumann series . Proc. Amer. Math. Soc. 7 (1956) 1054-1062. MR 0083052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. B. Curtz and K. M. Siegel. Inequalities involving cylindrical functions . Proc. Amer. Math. Soc. 6 (1955) 823-827. MR 0072994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. J. Slater. Integrals for asymptotic expansions of hypergeometric functions . Proc. Amer. Math. Soc. 6 (1955) 226-231. MR 0069952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Dickinson. On Lommel and Bessel polynomials . Proc. Amer. Math. Soc. 5 (1954) 946-956. MR 0086897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. M. Siegel and F. B. Sleator. Inequalities involving cylindrical functions of nearly equal argument and order . Proc. Amer. Math. Soc. 5 (1954) 337-344. MR 0062287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. P. Agarwal. Some transformation of well-poised basic hypergeometric series of the type ${}\sb 8\Phi\sb 7$ . Proc. Amer. Math. Soc. 4 (1953) 678-685. MR 0056755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Henrici. A Neumann series for the product of two Whittaker functions . Proc. Amer. Math. Soc. 4 (1953) 329-334. MR 0054105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fred Brafman. A set of generating functions for Bessel polynomials . Proc. Amer. Math. Soc. 4 (1953) 275-277. MR 0054100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Keeve M. Siegel. An inequality involving Bessel functions of argument nearly equal to their order . Proc. Amer. Math. Soc. 4 (1953) 858-859. MR 0058775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Erdélyi. The general form of hypergeometric series of two variables . Proc. Amer. Math. Soc. 2 (1951) 374-379. MR 0050066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John P. Vinti. Note on a series of products of three Legendre polynomials . Proc. Amer. Math. Soc. 2 (1951) 19-23. MR 0043266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fred Brafman. Generating functions of Jacobi and related polynomials . Proc. Amer. Math. Soc. 2 (1951) 942-949. MR 0045875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. Fulks. A generalization of Laplace's method . Proc. Amer. Math. Soc. 2 (1951) 613-622. MR 0043272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Morris Kline. A Bessel function expansion . Proc. Amer. Math. Soc. 1 (1950) 543-552. MR 0037958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alfred M. Peiser. Uniform approximations to a class of Bessel functions . Proc. Amer. Math. Soc. 1 (1950) 650-661. MR 0045257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1